EconPapers    
Economics at your fingertips  
 

On a Parametric Mulholland-Type Inequality and Applications

Bicheng Yang, Meifa Huang and Yanru Zhong

Abstract and Applied Analysis, 2019, vol. 2019, 1-8

Abstract:

In this paper, by the use of the weight functions, and the idea of introducing parameters, a discrete Mulholland-type inequality with the general homogeneous kernel and the equivalent form are given. The equivalent statements of the best possible constant factor related to a few parameters are provided. As applications, the operator expressions and a few particular examples are considered.

Date: 2019
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2019/8317029.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2019/8317029.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:8317029

DOI: 10.1155/2019/8317029

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:8317029